# SDR DALA101949180

- Difficulty date: August 10, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 86,525 hours, 12,841 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE PATH LIGHTS AT SEATS 23AB, GF AND 39GF ARE INOPERATIVE.  MX REPAIRED CONNECTORS AT 23AB GF AND 39GF.  SYS OPS ARE NORMAL.
